MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 14X80MM; KNEE STEMS
Model Number 1512-14-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Records state that the patient underwent a r primary total knee arthroplasty in 2019 using unknown implants.She then developed a postoperative infection requiring a 1-stage exchange in (b)(6) 2020 using "true components" of unknown manufacturer.The chronic infection continued and was cleared with antibiotics.She underwent a full revision on (b)(6) 2020 using depuy components.Physician check-up on (b)(6) 2020 states she sustained a fall and continued to have pain, fluid overload and reactive cellulitis in the right leg.On (b)(6) 2021 an mri showed nondisplaced fx of the right tibia adjacent to the stem.Patient was told to use a walking boot with weight restrictions.A search of the clinical database revealed no indication of the manufacturer of the unknown implants.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2021, (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CEMENTED STEM 14X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11544095
Report Number1818910-2021-05759
Device Sequence Number14476012
Product Code JWH
UDI-Device Identifier10603295475170
UDI-Public10603295475170
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1512-14-080
Device Catalogue Number151214080
Device Lot NumberJ61G02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 3 CEM; ATTUNE CRS RP INSRT SZ 3 14MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 3 4MM; ATTUNE REVISION CEMENTED STEM 14X80MM; ATTUNE REVISION CEMENTED STEM 14X80MM; ATUN TIB AUG LM/RL SZ 3/4 10MM; ATUN TIB AUG RM/LL SZ 3/4 10MM; ATUNE REV RP TIB BASE SZ 3 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MEDIUM UNIVERSAL CEMENT RESTRICTOR; MEDIUM UNIVERSAL CEMENT RESTRICTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight86